MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY

ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY
Catalog Number 08057532190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The calibration was acceptable.The qc was within specification on the day of the event but was out of range after qc was repeated after the event.The reaction kinetics of the initial and repeat results did not indicate any issues.It was noted that yellow crystals were in the reagent.The alarm trace showed several "abnormal aspiration alarms" and "qc result out of range alarms" on the day of the event.The field service representative performed adjustments on the mixer and the photometer.The precision test results were acceptable.A new reagent lot was calibrated and qc was performed.The results were acceptable.A general reagent lot-specific issue was excluded.The investigation determined the issue was consistent with a storage/transport or handling issue of the reagent cassette.
 
Event or Problem Description
There was an allegation of questionable creatinine jaffe gen.2 results for an unknown number of patient samples on a cobas c 303 analytical unit.One example was provided: the initial result was 0.870 mg/dl.The repeated result was 1.20 mg/dl.This result was reported outside the laboratory.The sample was repeated because the questionable result did not match the patient's urea result and clinical history.

Brand Name
CREATININE JAFFE GEN.2
Common Device Name
CREATININE, ALKALINE PICRATE COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20726857
Report Number1823260-2024-03361
Device Sequence Number21056238
Product Code CGX
UDI-Device Identifier07613336121177
UDI-Public07613336121177
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number08057532190
Device Lot Number79469901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown